# SDR YENA20100614082

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 10,769 hours, 3,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056623
- Condition: Failed
- Location: Emergency Light
- Part time: 412 hours, 149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1750 SJU-FLL ON GROUND MAINTENANCE CHECK, L1 & R1 EMERGENCY EXIT SIGNS NOT WORKING, ALONG WITH ROW 1 & 3 AISLE LIGHTS.  REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
